MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CEM TIB SIZE 8 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. GNS II CEM TIB SIZE 8 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71420191
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a right knee revision was performed due to subsidence and loosening of the right tibial baseplate.
 
Additional Manufacturer Narrative
We found out that part number71421523/ lot number unknown was a duplicate device.The only concomitant medical devices are part 71421523/ lot 11dt06058 and part 71420174/lot 10et42396.Please refer to previous supplemental report for investigation results.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached file for the results of our investigation.(b)(4).

Brand Name
GNS II CEM TIB SIZE 8 RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6651133
Report Number1020279-2017-00440
Device Sequence Number1285402
Product Code JWH
UDI-Device Identifier03596010206381
UDI-Public03596010206381
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Catalogue Number71420191
Device Lot Number10CT40709
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by Manufacturer05/24/2017
05/24/2017
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date09/28/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420174/10ET42396; 71421523/11DT06058; 71421523/UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;